Comments on "Unbiased estimates for moments and cumulants in linear regression" - Archive ouverte HAL Access content directly
Journal Articles Journal of Statistical Planning and Inference Year : 2012

Comments on "Unbiased estimates for moments and cumulants in linear regression"

, (1)
1

Abstract

no abstract
Not file

Dates and versions

hal-01479808 , version 1 (28-02-2017)

Identifiers

  • HAL Id : hal-01479808 , version 1

Cite

Iaroslav Blagouchine, Eric Moreau. Comments on "Unbiased estimates for moments and cumulants in linear regression". Journal of Statistical Planning and Inference, 2012, 142 (4), pp.1027-1030. ⟨hal-01479808⟩
65 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More